Archiv der Mathematik

, Volume 92, Issue 5, pp 428–437

Mean ergodicity of multiplication operators in weighted spaces of holomorphic functions

Article

DOI: 10.1007/s00013-009-3061-1

Cite this article as:
Bonet, J. & Ricker, W.J. Arch. Math. (2009) 92: 428. doi:10.1007/s00013-009-3061-1

Abstract.

Multiplication operators in weighted Banach (and locally convex) spaces of functions holomorphic in the unit disc are well known. In this note we investigate the connection between power boundedness, mean ergodicity and uniform mean ergodicity of such operators.

Mathematics Subject Classification (2000).

Primary 47A35, 46E15Secondary 46A13, 47B38

Keywords.

Weighted spaces of holomorphic functionsmean ergodic operators

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Instituto Universitaro de Matemática Pura y Aplicada IUMPAUniversidad Politécnica de ValenciaValenciaSpain
  2. 2.Math.-Geogr. FakultätKatholische Universität Eichstätt-IngolstadtEichstättGermany